International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 133 | Views: 221

Research Paper | Mathematics | Morocco | Volume 5 Issue 7, July 2016 | Rating: 6.2 / 10


Optimal Control for the Transmission Dynamics of Tuberculosis

F. El kihal | M. Al hia | I. Abouelkheir | M. Rachik [4]


Abstract: the subject of this work is the application of optimal control for the system of ordinary differential equation modeling a tuberculosis (TB) dis- ease with exogenous reinfection. A TB model that considers the existence of a new class (mainly in the african context) is considered the lost to follow up individuals. Seeking to reduce the infections group by the re- duction of the contact between infections, lost and susceptible individuals, and to reduce the number of lost to follow up, we use control representing the prevention of exogenous reinfection. The Pontryagins maximum prin- ciple is used to characterize the optimal control. An optimality system is derived and solved numerically.


Keywords: Optimal control, exogenous reinfection, Tuberculosis, TB model with exogenous reinfection


Edition: Volume 5 Issue 7, July 2016,


Pages: 714 - 718


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top